Home / People / Faculty / Caiheng LI
Caiheng LI
Chair Professor
Research interest:
0755-88018755
lich@sustc.edu.cn

Research Interests:

l Algebraic Combinatorics

l  Permutation Group Theory

 

Working Experience:

u  2016.06 – Present,        Chair Professor, Southern University of Science and Technology

u  2013.01 – 2016.05,        Chair Professor, Peking University

u 2008.01 – 2016.01,        Distinguished Professor,Yunnan University

u  2006.01 – 2008.12,        Chair Professor,Center for Combinatorics of Nankai University   

u  2005.01 – 2013.01,        Professor,Associate Professor,University of Western Australia 

u  2004.01 – 2004.12,        Associate Professor, The Ohio State University 

u 2003.01 – 2008.01,        QEII Researcher, University of Western Australia 

u  2000.05 – 2002.12,        Australian Funding Postdoctoral Fellow, University of Western Australia (Cooperation C. Praeger) 

u  1997.05 – 2000.04,        Postdoctoral, University of Western Australia(Cooperation C. Praeger)

 

Honor and Professional Experience:

u  1998   Institute of Combinatorics and its Applications “Kirkman Medal”

 

Publication List:

◆ Finite CI-groups are solvable, Bull. London Math. Soc. 31 (1999), 419-423.


◆ The finite vertex-primitive and vertex-biprimitive s-transitive graphs with s>3, Trans. Amer. Math. Soc. 353(2001), 3511-3529.


◆ On partitioning the orbitals of a transitivie permutation groups, Trans. Amer. Math. Soc. 355 (2003), 637-653.


◆ The finite primitive permutation groups containing an abelian regular subgroup, Proc. London Math. Soc. 87 (2003), 725-748.


◆ Analysing finite locally s-arc transitive graphs, Trans. Amer. Math. Soc. 356 (2004), 291-317. (with M. Giudici and C. E. Praeger).


◆ On orbital partitions and exceptionality of primitive permutation groups, Trans. Amer. Math. Soc. 356 (2004), 4857-4872 (with R. Guralnick, C.E. Praeger and J. Saxl).


◆ Finite edge-transitive Cayley graphs and rotary Cayley maps, Trans. Amer. Math. Soc. 358 (2006), 4605-4635.


◆ Mobius regular maps, J. Combin. Theory Ser. B, 97(2007), 57-73.


◆ Finite edge primitive graphs, J. Combin. Theory Ser. B 100 (2010), 275-298. (with M. Giudici).


◆ Finite primitive permutation groups with soluble stabilisers and edge-primitive 4-arc transitive graphs, Proc. London Math. Soc. (3) 103 (2011), 441-472 (with Hua Zhang)



0.073606s